MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SSLP-220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continued e1 (email address): (b)(6).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: based on the device analysis grid, the assessments of the complaint are: intraoperative breakage: unable to confirm as it is a medical event not related to the device.Additional observations: voids observed in the gel.Deformation observed in the device.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: the device was not implanted.
 
Event or Problem Description
Healthcare professional reported "the implant deflated during implantation".The device was not implanted.The device made contact with the patient.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17410623
Report Number9617229-2023-13144
Device Sequence Number8901927
Product Code FTR
UDI-Device Identifier10888628032682
UDI-Public10888628032682
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSLP-220
Device Lot Number3620767
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale